# SDR RRXA991170

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- System (JASC): 5220 · Emergency Exits
- Part: Emergency Exit
- Condition: Unsecured
- Location: Cabin
- Stage of operation: CL
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING LIGHT CAME ON DURING ROTATION TO TAKEOFF ACCOMPANIED BY LOW RUSHING AIR NOISE.  FOUND RT FWD OVERWING HATCH UNLOCKED, LOCKED WINDOW.  OPS CK'D OK.
